# SDR CAL950358

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK ON LOWER SIDE OF LEFT WING INTERNAL RIB AT WS 738.5, ABOVE S-8.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 57-10-5.  (W)
